What is Narcan? Wakefield High School Drug Overdose

Students these days are more engaging in crime rather than studies. At their learning age, instead of studying some students are getting involved in crime and putting their lives in danger.

Wakefield High School Drug Overdose

There are many reports which usually show how many students are getting involved in such crimes. A recent example has been covered by the media which states that a student of a high school is presently in “critical condition”. The report states the pupil from Wakefield High School suffered a drug overdose. This news has reported on Tuesday, 31st January 2023.

Wakefield High School Drug Overdose

As soon as the case was reported, Fire Department and The Arlington County Police Department reached the scene. According to the reports, the staff member at the school found a boy in the bathroom and when he checked him, the boy was not responding. Without wasting further time, he informed the police about this incident at around 09:30 AM. Apart from it, pupils were kept behind in the 2nd period for some time in order to aid the police probe the case better.

  • @brdebono Says @MarinaMarraco Our thoughts are with the entire community and ALL Wakefield High School students, staff, and parents.
  • @ArlingtonVaPD Says ACPD’s Criminal Investigations Division is investigating an apparent drug overdose at Wakefield High School. The juvenile male patient remains hospitalized in critical condition. Additional details are available in our Newsroom:
  • @MooneyFintan Says The fact that anyone my age who grew up in NYC now knows countless people, close friends, and loved ones who have died from fentanyl poisoning is tragic. The true tragedy of our generation. Test your drugs and keep Narcan on you, please. I don’t ever want to feel this again.
  • @DrLenaDO Says I am a pediatrician. Our community health center was giving out #Narcan so I grabbed one to keep in my car. My husband made fun of me. Tonight, 2 weeks later, I likely saved a woman’s life with it on the street in my own neighborhood. Still in shock.
  • @Kellye7News We are at Wakefield High in Arlington where students are being held in their classrooms as police investigate a medical emergency. The principal confirms a student was transported to the hospital after being found unconscious in a school bathroom. Letter from Principal
Read More  Ezekiel Guti Declared National Hero by Mnangagwa after HUGE public pressure

However, this incident has stirred up the school and parents were seems concerned for their kids. After reporting the case, the police started the investigation and gathered the proof. Police also interrogate the witnesses who were present at the school. Apart from it, the audio is getting viral on social media. The social media reports are stating that the audio belongs to emergency dispatch and was accessed by the media channel, officials could be heard who are stating that Narcan had been administrated to the teen. Now this word, Narcan has triggered the netizens who want to know the meaning of it.

What Is Narcan?

This term is surely new for many people but those who are studying medicine might know about it. Narcan who is also known as naloxone is a kind of nasal spray prescription medication that is particularly used to manage opioid overdose not only this, the spray also reverse respiratory depression. According to the reports, Narcan belongs to a new category called Opioid Reversal Agents or Opioid Antagonists. This medicine is supposed to be sprayed once in each of the nostrils with continuous sprays every 2 to 3 minutes.

Symptoms of an opioid overdose, according to MNT are:

  • Respiratory Depression (Slow, Weak Breathing)
  • Loss Of Consciousness (Unable To Be Awakened)
  • Cold And Clammy Skin
  • Being Unusually Sleepy
  • Blue-Colored Lips And Nails
  • Severely Low Blood Pressure
  • Pinpoint Pupils, Which Are Smaller-Than-Normal Pupils (The Dark Center Of The Eyes)

Speaking about the case, the police have not shared the information about the boy. The reports state that he was instantly admitted to the medical institution after he was discovered but at that time his condition was critical. Chris Wilmore, the Principal of the school states that the day was tough for them. As of now, the police as well as the school have not disclosed what kind of drug the boy consumed.

Sarika Das

Copywriting, Content Strategy, Ghostwriting, Editing, Blogging, Public Speaking, Email Marketing, Technical Writing, Writing, and Search Engine Optimization (SEO)

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button